Singularities of the attainable set on an orientable surface with boundary

Davydov AA & Manh HD (2013). Singularities of the attainable set on an orientable surface with boundary. Journal of Mathematical Sciences 188 (3): 185-196. DOI:10.1007/s10958-012-1117-4.

Full text not available from this repository.

Abstract

We classify generic singularities of attainable sets of smooth control systems on a compact connected smooth orientable surface with boundary under the assumption that the range of the control parameter is a compact smooth manifold or the disjoint union of such manifolds and the starting set lies in the interior of the attainable set.

Item Type: Article
Research Programs: Advanced Systems Analysis (ASA)
Bibliographic Reference: Journal of Mathematical Sciences; 188(3):185-196 (January 2013)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 08:49
Last Modified: 24 Feb 2016 14:53
URI: http://pure.iiasa.ac.at/10501

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313